Open Access iconOpen Access

ARTICLE

crossmark

Stability and Bifurcation of a Prey-Predator System with Additional Food and Two Discrete Delays

Ankit Kumar, Balram Dubey*

Department of Mathematics, BITS Pilani, Pilani Campus, Pilani, 333031, India

* Corresponding Author: Balram Dubey. Email: email-pilani.ac.in

Computer Modeling in Engineering & Sciences 2021, 126(2), 505-547. https://doi.org/10.32604/cmes.2021.013206

Abstract

In this paper, the impact of additional food and two discrete delays on the dynamics of a prey-predator model is investigated. The interaction between prey and predator is considered as Holling Type-II functional response. The additional food is provided to the predator to reduce its dependency on the prey. One delay is the gestation delay in predator while the other delay is the delay in supplying the additional food to predators. The positivity, boundedness and persistence of the solutions of the system are studied to show the system as biologically well-behaved. The existence of steady states, their local and global asymptotic behavior for the non-delayed system are investigated. It is shown that (i) predator’s dependency factor on additional food induces a periodic solution in the system, and (ii) the two delays considered in the system are capable to change the status of the stability behavior of the system. The existence of periodic solutions via Hopf-bifurcation is shown with respect to both the delays. Our analysis shows that both delay parameters play an important role in governing the dynamics of the system. The direction and stability of Hopf-bifurcation are also investigated through the normal form theory and the center manifold theorem. Numerical experiments are also conducted to validate the theoretical results.

Keywords


Cite This Article

APA Style
Kumar, A., Dubey, B. (2021). Stability and bifurcation of a prey-predator system with additional food and two discrete delays. Computer Modeling in Engineering & Sciences, 126(2), 505-547. https://doi.org/10.32604/cmes.2021.013206
Vancouver Style
Kumar A, Dubey B. Stability and bifurcation of a prey-predator system with additional food and two discrete delays. Comput Model Eng Sci. 2021;126(2):505-547 https://doi.org/10.32604/cmes.2021.013206
IEEE Style
A. Kumar and B. Dubey, "Stability and Bifurcation of a Prey-Predator System with Additional Food and Two Discrete Delays," Comput. Model. Eng. Sci., vol. 126, no. 2, pp. 505-547. 2021. https://doi.org/10.32604/cmes.2021.013206



cc This work is licensed under a Creative Commons Attribution 4.0 International License , which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
  • 2330

    View

  • 1515

    Download

  • 0

    Like

Share Link